Cookies?
Library Header Image
LSE Research Online LSE Library Services

Browse by Sets

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | D | H | K | M | O | R
Number of items: 10.

B

Balogh, József, Narayanan, Bhargav and Skokan, Jozef (2019) The number of hypergraphs without linear cycles. Journal of Combinatorial Theory, Series B, 134. pp. 309-321. ISSN 0095-8956

Barmpalias, George, Huang, Neng, Lewis-Pye, Andrew, Li, Angsheng, Li, Xuechen, Pan, Yicheng and Roughgarden, Tim (2019) The idemetric property: when most distances are (almost) the same. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 475 (2222). ISSN 1364-5021

Basu, Amitabh, Conforti, Michele, Di Summa, Marco and Zambelli, Giacomo (2019) Optimal cutting planes from the group relaxations. Mathematics of Operations Research, 44 (4). pp. 1208-1220. ISSN 0364-765X

D

Dütting, Paul, Fischer, Felix and Parkes, David C. (2019) Expressiveness and robustness of first-price position auctions. Mathematics of Operations Research, 44 (1). pp. 196-211. ISSN 0364-765X

H

Hulley, Hardy and Ruf, Johannes (2019) Weak tail conditions for local martingales. Annals of Probability, 47 (3). pp. 1811-1825. ISSN 0091-1798

K

Kupavskii, Andrey, Mustafa, Nabil H. and Swanepoel, Konrad (2019) Bounding the size of an almost-equidistant set in Euclidean space. Combinatorics, Probability and Computing, 28 (2). pp. 280-286. ISSN 0963-5483

Kusnetsov, Michael and Veraart, Luitgard A. M. (2019) Interbank clearing in financial networks with multiple maturities. SIAM Journal on Financial Mathematics, 10 (1). pp. 37-67. ISSN 1945-497X

M

Mortini, Raymond and Sasane, Amol (2019) The bass and topological stable ranks for algebras of almost periodic functions on the real line, II. Banach Journal of Mathematical Analysis, 13 (3). pp. 565-581. ISSN 1735-8787

O

Ostaszewski, Adam and Bingham, N. H. (2019) Variants on the Berz sublinearity theorem. Aequationes Mathematicae, 93 (2). pp. 351-369. ISSN 0001-9054

R

Ruf, Johannes and Wolter, James Lewis (2019) Nonparametric identification of the mixed hazard model using martingale-based moments. Econometric Theory. ISSN 0266-4666

This list was generated on Sat Jan 25 14:16:36 2020 GMT.